# SDR R61A20100224

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 14,789 hours, 9,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** GENERATED WHILE A/C WAS IN HEAVY CHECK ***  MAINTENANCE REPORTED SEVERAL AREAS OF CORROSION ON RT SILL BETWEEN FR 88-90.  MAINTENANCE REMOVED AND REPLACED SILL IAW EMB 170 SRM 51-43-03.
